Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Using melacare, uneven changes in skin color, peeling skin. What do I do?

hi dr....i am using melacare since 2 weeks and i found changes on my face....some part of my skin colour has changed lighter and some are the same ..i mean changes is seen unevenly on my face and my skin is getting peeled off in the areas under my lip and nose and it been almost week its not getting healed and its causing irritation .... wat do i do ...please suggest me
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hielacare should be used for only pathological conditions like inflammatory hyperpigmentation of skin but not for fairness of skin.even when it is applied over melasma it should be strictly applied in the night time on the spot mixed with slight moisteriser and for a short contact period.use a sunscreen of spf more than 20 in the morning
Alreafy chapped lips and peeling can be treated with a moisteriser
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor